# SDR AALA202506243514

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FITTING HINGE OF MLG DOOR AT LH SIDE KEEL BEAM, FWD LUG IN LOWER WEB POCKET RADIUS. CRACK LENGTH IS 0.085 INCH APPROX. MAINTENANCE PERFORMED PERMANENT REPAIR LH MLG DOOR HINGE FITTING IAW EA 365227 AND DWG R53370500.
